# SDR ASOA96035

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: S5287900100066
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7138 - DURING TAKEOFF VPS-ATL, THERE WAS A LOUD NOISE HEARD CONCURRENT WITH A ONE-TIMER SHUDDER.  CAPTAIN LEFT THE GEAR DOWN AND FLEW BY THE TOWER, WHICH REPORTED NO APPARENT DAMAGE.  CREW ELECTED TO CONTINUE TO ATL AND DECLARED AND PRECAUTIONARY EMERGENCY.  LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  INSPECTED ALL LANDING GEAR AND GEAR DOORS.  NOTED DAMAGE TO THE LEFT NOSE GEAR DOOR.  DOOR WAS REMOVED, SENT TO MCN FOR REPAIR AND REINSTALLED AFTER REPAIR.  A TEST FLIGHT WAS PERFORMED (INCLUDED THREE GEAR CYCLES) AND AIRCRAFT WAS FOUND TO BE SATISFACTORY FOR CONTINUED SERVICE.  (M)
